# SDR CALA0100297

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,116 hours, 37,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR THRESHOLD CHORD CORRODED AT STA 977.  THE R-2 DOOR THRESHOLD CHORD WAS REMOVED AND REPLACED IAW SRM 51-10-02.
